Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Dull pain in groin while walking. Pulling sensation in stomach. Is it muscle pull?

Am a female aged 45. have been having dull pain in groin especially after I walk alot or stand for a long time. It started last Nov. Though the pain in the my left side of groin has gone down I do still experience the dull ache when I walk. There is a pulling sensation in stomach if do a lot of work as well but I do not feel any pain in stomach though. CT scan was done and came out normal. My Dr says might be a muscle pull. Your advice please.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
It seems that you might be having some degenerative changes in your hip bone and hip joint or having osteoporosis giving rise to this problem.
Go for x-ray hip joint.
Take calcium, vitamin A and d supplements.
Go for slow walking exercise.
ok and take care.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor